# SDR REXA2021081200632

- Difficulty date: August 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15915
- Aircraft time: 32,187 hours, 22,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover
- Part number: APMGG670951065
- Condition: Missing
- Location: Ground Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT WALK AROUND FO NOTICED LOW PRESSURE GROUND AIR COVER MISSING. C/W EA CRJ 953-11906 - BLEND DAMAGED AREAS AS REQUIRED,PERFORMED N.D.T. INSPECTIONS,RESTORED SURFACE FINISH,  SEE EA CRJ953-11906 FOR DETAILS. INSTALLED GROUND CONNECTION COVER IAW AMM 21-20-01.  ADDITIONAL PARTS REPLACED: BONDING STRAP MS25083-2BB4 AND QUICK RELEASE PIN: BLC4CL04LC6
